# SDR 97ZZZX752

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115DT
- Make and model: Beech A100
- Aircraft serial: B212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5043014323
- Condition: Broken
- Location: Air Stair Door
- Part time: 11,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER READING A REPORT IN THE JAN ISSUE ABOUT AIR STAIR STRUCTURE CRACKS, EXAMINED OUR (ACFT DOOR).  FOUND THAT THE AIR STAIR DAMPNER UPPER ATTACH POINT WAS FLEXING DURING TRANSITION.  FURTHER INVESTIGATION REVEALED THAT THE STRINGERS THAT THE ATTACH POINT IS SECURED TO HAD BROKEN AWAY FROM THE FUSELAGE.  IT IS SUSPECTED THAT THE STRUCTURE HAD WORK-HARDENED AND BECAME BRITTLE.  THE UPPER SUPPORT WHICH WAS SLIGHTLY BENT AND TWISTED IS ATTACHED WITH SIX 10-32 SCREWS, OF THESE, FIVE WERE BENT 7 DEGREES-20 DEGREES AND ONE WAS SHEARED.  THE FUSELAGE NEEDS REINFORCED IN THIS AREA.
